MathSciNet Relay Station
MathSciNet bibliographic data
MR201504 (34 #1386) 20.27
Janko, Zvonimir; Thompson, John G. On a class of finite simple groups of Ree. J. Algebra 4 1966 274–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement